Ask a doctor

I've had Hyaluronic acid injections into my cheeks to fill them - 6 days ago, why is it still sore?

Only on one side to touch, and it feels a bit hard still. Is this normal, or should I go back to the Dr?

Doctor Answers 2

Bruisestick ointment for your bruises after Juvederm

You may have a residual bruise within the tissue. I would use a Bruisestick and apply it on the wound twice daily.

Raffy Karamanoukian Los Angeles

Los Angeles Plastic Surgeon
5.0 out of 5 stars 70 reviews

804 7th Street
Santa Monica, CA 90403

Soreness after hyaluronic acid injections

After any injection you can be sore. It could be swelling or even bruising too. If the soreness persists or you start feeling hot in that area, you could have an infection.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 12 reviews

8937 W Sahara Ave
Las Vegas, NV 89117

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.